# SDR DL72S980154

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225
- Aircraft serial: 21579
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cove Skin
- Part number: 652163229
- Condition: Cracked
- Location: Nr 2 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT/INSPECTION, THE NR 2 MIDFLAP COVESKIN WAS FOUND CRACKED 31 INCHES FROM I/B END AT DRIVE ROD CUTOUT.  THE COVESKIN WAS REPAIRED PER 727 MM 57-52-0 BY REMOVING THE CRACK AND INSTALLING A DOUBLER.
